# SDR TSAA9833181

- Difficulty date: March 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AL
- Make and model: Boeing 737297
- Aircraft serial: 22426
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK, FOUND LEFT OVERWING EMERGENCY EXIT IDENTIFIER INOP.  WIRE FOUND BROKEN AT CONNECTOR, RECONNECTED WIRE SYSTEM CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
